# SDR ASAA2016071517400

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,808 hours, 8,602 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 5300
- Condition: Failed
- Location: Apu Lube
- Part time: 6,782 hours, 13,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COLD START TRIED AT FL 380. APU FAULT LIGHT ILLUMINATED. QRH FOLLOWED, APU SHUTDOWN NORMAL. ACFT GROUNDED.  IAW TSR908082, REMOVED AND REPLACED APU LUBE MODULE, IAW AMM 49-91-11. OPS CHECKED GOOD, NO LEAKS NOTED.
